MathSciNet Relay Station
MathSciNet bibliographic data
MR492074 22E40
Mostow, G. D. Intersections of discrete subgroups with Cartan subgroups. J. Indian Math. Soc. 34 (1970), no. 3-4, 203–214 (1971).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement